BibTeX record journals/dam/HanenK09

download as .bib file

@article{DBLP:journals/dam/HanenK09,
  author    = {Claire Hanen and
               Alix Munier Kordon},
  title     = {Periodic schedules for linear precedence constraints},
  journal   = {Discrete Applied Mathematics},
  volume    = {157},
  number    = {2},
  pages     = {280--291},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.dam.2008.03.018},
  doi       = {10.1016/j.dam.2008.03.018},
  timestamp = {Fri, 30 Nov 2018 13:25:13 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dam/HanenK09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics